# SDR UPS02439378

- Difficulty date: August 31, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT LG W/W OVERWING LONGERON SPLICE FITTING ATTACH SIX MOUNT BOLTS, NUTS  AND BOLTS FOUND CORROSION AFTER FITTING REMOVE AT STA 1355.  LT LG W/W OVERWING LONGERON SPLICE FITTING ATTACH SIX MOUNT BOLT HOLE OVERSIZED.  NDT INSPECTED NO CRACK & NO COR.  ALL SIX BOLTS & NUTS REPLACED AS PER BOEING DWG 65B15254 SHT 2, SRM 51-30-03 FIG 1.
